# SDR DXTA2015061506028

- Difficulty date: June 11, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N440QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4025
- Aircraft time: 7,178 hours, 3,517 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Smoke
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SITTING ON RAMP MASSIVE AMOUNTS OF SMOKE COMING FROM APU EXHAUST.  SHUT APU DOWN & DISCHARGED APU FIRE BOTTLE.  NO FLAMES SEEN OR REPORTED.  THERE WERE NO COCKPIT INDICATIONS OF FIRE.   PERFORMED APU RUN. APU PERFORMED SATISFACTORY. REMOVED & REPLACED THE LT FIRE BOTTLE AND TESTED IAW CMP CARDS 262020 AND 262424. TESTED SATISFACTORY.
